# SDR AALA202212134820

- Difficulty date: December 8, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A567613
- Condition: Damaged
- Location: Bs 947 Lbl16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT WET AREA  FLOOR STRUCTURE INTERCOSTAL TOP SURFACE SCRATCHED STA 947 LEFT BUTT LINE 16. REMOVED AND REPLACED AFT WET AREA FLOOR STRUCTURE INTERCOSTAL PER SRM 51-40-02-0G.
